# SDR ERAA092653

- Difficulty date: December 29, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 13,949 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Misinstalled
- Location: Tail Rotor Head
- Part time: 10,760 hours
- Component: Head
- Component part number: 10531714
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST FOR PEDAL FORCE.  TEFLON ON GRIP BUSHINGS FLAKING.  COMPLY PREINSPECTION AND NOTED NO DEFECTS.  DISASSEMBLED AS FAR AS NECESSARY FOR REPAIR.  VISUALLY NOTED TEFLON FLAKING ON GRIP BUSHING.  POSSIBLE CAUSE OF ABOVE DISCREPANCY.  NO OTHER DISCREPANCIES FOUND.  INSTALLED NEW GRIP BUSHINGS, AND SEALS, C/W SLIDING FRICTION FORCE TEST, AND BREAK AWAY FORCE TEST.  REASSEMBLED WITH ORIGINAL HARDWARE, BLADES AND STATIC BALANCED.   REPAIRED IAW REM 301, MM CHAPTER 33.34 AND 107 TT 10760.1  TSI 60.3.
